RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 1085–1089 (Mi fpm106)  

Short communications

Classification of weakly Noetherian monomial algebras

A. Ya. Belov

House of scientific and technical work of youth

Abstract: We describe weakly Noetherian (i.e. satisfying the ascending chain condition on two-sided ideals) monomial algebras as follows. Let $A$ be a weakly Noetherian monomial algebra. Then there exists a Noetherian set of (super-)words $\mathcal U$ such that every non-zero word in $A$ is a subword of a word belonging to $\mathcal U$. A finite set of words or superwords $\mathcal U$ is said to be Noetherian, if every element of $\mathcal U$ is either a finite word or a product of a finite word and one or two uniformly-recurring superwords (in the last case one of these superwords is infinite to the left and the other one to the right).

Full text: PDF file (239 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.552.4+512.554.32+512.664.2
Received: 01.05.1995

Citation: A. Ya. Belov, “Classification of weakly Noetherian monomial algebras”, Fundam. Prikl. Mat., 1:4 (1995), 1085–1089

Citation in format AMSBIB
\Bibitem{Bel95}
\by A.~Ya.~Belov
\paper Classification of weakly Noetherian monomial algebras
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 1085--1089
\mathnet{http://mi.mathnet.ru/fpm106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791631}
\zmath{https://zbmath.org/?q=an:0868.16015}


Linking options:
  • http://mi.mathnet.ru/eng/fpm106
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p1085

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:248
    Full text:64
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019